MAUDE Adverse Event Report: KING SYSTEMS CORPORATION JACKSON-REES BREATHING CIRCUIT; ANESTHESIA BREATHING CIRCUIT

KING SYSTEMS CORPORATION JACKSON-REES BREATHING CIRCUIT; ANESTHESIA BREATHING CIRCUIT
Model Number 3771Y-WSN
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation confirmed a molding defect in the apl valve affecting specific lots.Bench testing demonstrated that the resulting pressure remained below clinically concerning levels.While elevated pressure may contribute to transient effects such as gastric insufflation or emesis, these are uncommon and typically recognized and addressed promptly by clinicians through visual or tactile feedback during use.
 
Event or Problem Description
A breathing circuit (jackson-rees) was reported to exhibit increased resistance during clinical use.The healthcare professional noted the bag was not deflating properly and upon inspection, observed that the triangular openings on the apl (adjustable pressure-limiting) valve seemed to be partially occluded, limiting airflow and causing increased resistance.No patient injury occurred.The report indicated that this condition could lead to elevated pressures that could potentially result in lung damage if not detected timely.

Brand Name
JACKSON-REES BREATHING CIRCUIT
Common Device Name
ANESTHESIA BREATHING CIRCUIT
Manufacturer (Section D)
KING SYSTEMS CORPORATION
15011 herriman blvd
noblesville IN 46060
Manufacturer (Section G)
KING SYSTEMS CORPORATION
15011 herriman blvd
noblesville IN 46060
Manufacturer Contact
trymore magomana
15011 herriman boulevard
noblesville, IN 46060
3177766923
MDR Report Key22985603
Report Number1824226-2025-00001
Device Sequence Number18521402
Product Code CAI
UDI-Device Identifier00612649188683
UDI-Public00612649188683
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3771Y-WSN
Device Catalogue Number3771Y-WSN
Device Lot Number1001199506, 1001202424
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown